# SDR AALA20000565

- Difficulty date: March 30, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 27B INOPERATIVE.  REPLACED CONNECTOR AT SEAT 27B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
